Advertisement

Mathematische Zeitschrift

, Volume 291, Issue 1–2, pp 279–302 | Cite as

A non-Archimedean Ohsawa–Takegoshi extension theorem

  • Matthew StevensonEmail author
Article
  • 64 Downloads

Abstract

We prove an Ohsawa–Takegoshi-type extension theorem on the Berkovich closed unit disc over certain non-Archimedean fields. As an application, we establish a non-Archimedean analogue of Demailly’s regularization theorem for quasisubharmonic functions on the Berkovich unit disc.

Notes

Acknowledgements

I would like to thank my advisor, Mattias Jonsson, for suggesting the problem and for his invaluable help, guidance, and support. I would also like to thank Kiran Kedlaya, Jérôme Poineau, and Daniele Turchetti for helpful conversations regarding Lemma 2.1. I am grateful to Takumi Murayama and Emanuel Reinecke for their many comments on a previous draft. Finally, I would like to thank the anonymous referee for their many helpful comments, and for pointing out an error in a previous version. This work was partially supported by NSF grant DMS-1600011.

References

  1. 1.
    Ax, James: Zeros of polynomials over local fields—the Galois action. J. Algebra 15, 417–428 (1970)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Berkovich, V.G.: Spectral theory and analytic geometry over non-Archimedean fields, volume 33 of Mathematical Surveys and Monographs. American Mathematical Society, Providence, RI (1990)Google Scholar
  3. 3.
    Berkovich, V.G.: Étale cohomology for non-Archimedean analytic spaces. Inst. Hautes Études Sci. Publ. Math. 78, 5–161 (1994)Google Scholar
  4. 4.
    Berndtsson, Bo: The extension theorem of Ohsawa–Takegoshi and the theorem of Donnelly-Fefferman. Ann. Inst. Fourier (Grenoble) 46(4), 1083–1094 (1996)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Berndtsson, B.: The openness conjecture for plurisubharmonic functions. arXiv:1305.5781
  6. 6.
    Boucksom, Sébastien, Favre, Charles, Jonsson, Mattias: Valuations and plurisubharmonic singularities. Publ. Res. Inst. Math. Sci. 44(2), 449–494 (2008)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Boucksom, Sébastien, Favre, Charles, Jonsson, Mattias: Solution to a non-Archimedean Monge-Ampère equation. J. Am. Math. Soc. 28(3), 617–667 (2015)zbMATHGoogle Scholar
  8. 8.
    Boucksom, Sébastien, Favre, Charles, Jonsson, Mattias: Singular semipositive metrics in non-Archimedean geometry. J. Algebraic Geom. 25(1), 77–139 (2016)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Bosch, S., Güntzer, U., Remmert, R.: Non-Archimedean analysis, volume 261 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences]. Springer-Verlag, Berlin, (1984). A systematic approach to rigid analytic geometryGoogle Scholar
  10. 10.
    Boucksom, S., Jonsson, M.: Tropical and non-Archimedean limits of degenerating families of volume forms. arXiv:1605.05277. To appear in J. Éc. polytech. Math
  11. 11.
    Błocki, Zbigniew: Suita conjecture and the Ohsawa–Takegoshi extension theorem. Invent. Math. 193(1), 149–158 (2013)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Bosch, S.: Lectures on formal and rigid geometry, volume 2105 of Lecture Notes in Mathematics. Springer, Cham (2014)Google Scholar
  13. 13.
    Baker, M., Rumely, R.: Potential theory and dynamics on the Berkovich projective line, volume 159 of Mathematical Surveys and Monographs. American Mathematical Society, Providence, RI (2010)Google Scholar
  14. 14.
    Chambert-Loir, A., Ducros, A.: Formes différentielles réelles et courants sur les espaces de Berkovich. arXiv:1204.6277
  15. 15.
    Demailly, Jean-Pierre: Regularization of closed positive currents and intersection theory. J. Algebraic Geom. 1(3), 361–409 (1992)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Demailly, J.-P.: On the Ohsawa-Takegoshi-Manivel \(L^2\) extension theorem. In: Complex analysis and geometry (Paris, 1997), volume 188 of Progr. Math., pp. 47–82. Birkhäuser, Basel (2000)Google Scholar
  17. 17.
    Demailly, J.-P.: Analytic methods in algebraic geometry, volume 1 of Surveys of Modern Mathematics. International Press, Somerville, MA; Higher Education Press, Beijing (2012)Google Scholar
  18. 18.
    Dinh, Tien-Cuong, Sibony, Nessim: Super-potentials of positive closed currents, intersection theory and dynamics. Acta Math. 203(1), 1–82 (2009)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Favre, Charles, Jonsson, Mattias: Valuative analysis of planar plurisubharmonic functions. Invent. Math. 162(2), 271–311 (2005)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Favre, Charles, Rivera-Letelier, Juan: Équidistribution quantitative des points de petite hauteur sur la droite projective. Math. Ann. 335(2), 311–361 (2006)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Gubler, W.: Local heights of subvarieties over non-Archimedean fields. J. Reine Angew. Math. 498, 61–113 (1998)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Jonsson, M.: Dynamics of Berkovich spaces in low dimensions. In: Berkovich spaces and applications, volume 2119 of Lecture Notes in Math., pp. 205–366. Springer, Cham (2015)Google Scholar
  23. 23.
    Kedlaya, K.S.: Semistable reduction for overconvergent \(F\)-isocrystals, IV: local semistable reduction at nonmonomial valuations. Compos. Math. 147(2), 467–523 (2011)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Kim, D.: A remark on the approximation of plurisubharmonic functions. C. R. Math. Acad. Sci. Paris 352(5), 387–389 (2014)MathSciNetzbMATHGoogle Scholar
  25. 25.
    Manivel, L.: Un théorème de prolongement \(L^2\) de sections holomorphes d’un fibré hermitien. Math. Z. 212(1), 107–122 (1993)MathSciNetzbMATHGoogle Scholar
  26. 26.
    Mustaă, M., Nicaise, J.: Weight functions on non-Archimedean analytic spaces and the Kontsevich-Soibelman skeleton. Algebr. Geom. 2(3), 365–404 (2015)MathSciNetzbMATHGoogle Scholar
  27. 27.
    McNeal, J.D., Varolin, D.: Analytic inversion of adjunction: \(L^2\) extension theorems with gain. Ann. Inst. Fourier (Grenoble) 57(3), 703–718 (2007)MathSciNetzbMATHGoogle Scholar
  28. 28.
    Nadel, A.M.: Multiplier ideal sheaves and Kähler-Einstein metrics of positive scalar curvature. Ann. of Math. (2) 132(3), 549–596 (1990)MathSciNetzbMATHGoogle Scholar
  29. 29.
    Ohsawa, T., Takegoshi, K.: On the extension of \(L^2\) holomorphic functions. Math. Z. 195(2), 197–204 (1987)MathSciNetzbMATHGoogle Scholar
  30. 30.
    Schmidt, T.: Forms of an affinoid disc and ramification. Ann. Inst. Fourier (Grenoble) 65(3), 1301–1347 (2015)MathSciNetzbMATHGoogle Scholar
  31. 31.
    Siu, Y.-T.: The Fujita conjecture and the extension theorem of Ohsawa-Takegoshi. In: Geometric complex analysis (Hayama, 1995), pp. 577–592. World Sci. Publ., River Edge, NJ (1996)Google Scholar
  32. 32.
    Siu, Y.-T.: Invariance of plurigenera. Invent. Math. 134(3), 661–673 (1998)MathSciNetzbMATHGoogle Scholar
  33. 33.
    Temkin, M.: Metrization of differential pluriforms on Berkovich analytic spaces. In: Baker, M., Payne, S. (eds.) Nonarchimedean and tropical geometry. Simons Symposia. Springer, Cham (2016)Google Scholar
  34. 34.
    Thuillier, A.: Théorie du potentiel sur les courbes en géométrie analytique non archimédienne. Applications à la théorie d’Arakelov. PhD thesis, Université Rennes 1 (2005)Google Scholar
  35. 35.
    Zhang, Shouwu: Small points and adelic metrics. J. Algebraic Geom. 4(2), 281–300 (1995)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of MichiganAnn ArborUSA

Personalised recommendations